MAUDE Adverse Event Report: ARTHREX, INC. KNEE SCORPION; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. KNEE SCORPION; MANUAL INSTR, GENERAL SURGICAL
Model Number KNEE SCORPION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that there was a broken needle inside the device.This was noticed during reprocessing.There was no harm for patient, operator or third party reported.Update 13-apr-26: further information was provided that an arthrex needle broke during a meniscal root reinsertion surgery on (b)(6) 25.The broken parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new scorpion device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
KNEE SCORPION
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24927833
Report Number1220246-2026-02301
Device Sequence Number10652579
Product Code NBH
UDI-Device Identifier00888867196322
UDI-Public(01)00888867196322(11)240926(10)15323012
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE SCORPION
Device Catalogue NumberAR-12990
Device Lot Number15323012
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/31/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown